Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 82, NWS San Angelo, TX

May 2, 2011Brown County, San Saba County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 2, 2011, 2:05 AM CDT for Brown County, San Saba County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2011, 2:05 AM CDT (07:05 UTC)
Expired
May 2, 2011, 2:45 AM CDT
In force
40 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Brown County, TX, San Saba County, TX

The radar

The Dyess AFB radar (KDYX), 125 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WUUS54 KSJT 020705
SVRSJT
TXC049-411-020745-
/O.NEW.KSJT.SV.W.0082.110502T0705Z-110502T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
205 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SAN SABA COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN BROWN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 AM CDT

* AT 200 AM CDT...A SEVERE THUNDERSTORM WAS 7 MILES WEST OF RICHLAND
  SPRINGS...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELM GROVE BY 210 AM CDT...
  LOCKER AND SPRING CREEK BY 215 AM CDT...
  ZEPHYR BY 240 AM CDT...

LAT...LON 3114 9909 3144 9909 3179 9920 3174 9870
      3169 9870 3168 9876 3161 9877 3149 9898
      3147 9898 3145 9887 3142 9884 3142 9878
      3139 9877 3143 9874 3141 9870 3118 9869
TIME...MOT...LOC 0705Z 215DEG 43KT 3132 9902

$$
1 follow-up statement
483 
WWUS54 KSJT 020725
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
225 AM CDT MON MAY 2 2011

TXC049-411-020745-
/O.CON.KSJT.SV.W.0082.000000T0000Z-110502T0745Z/
SAN SABA TX-BROWN TX-
225 AM CDT MON MAY 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHERN BROWN AND NORTHWESTERN SAN SABA COUNTIES...

AT 218 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR INDIAN
CREEK...OR 14 MILES NORTH OF RICHLAND SPRINGS...MOVING NORTHEAST AT
40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ZEPHYR BY 240 AM CDT...

LAT...LON 3114 9909 3144 9909 3179 9920 3174 9870
      3169 9870 3168 9876 3161 9877 3149 9898
      3147 9898 3145 9887 3142 9884 3142 9878
      3139 9877 3143 9874 3141 9870 3118 9869
TIME...MOT...LOC 0724Z 215DEG 43KT 3152 9891

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 11:53 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 1, 11:53 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1153 PM CDT SUN MAY 1 2011

.DISCUSSION...
LOOK FOR SHOWERS AND THUNDERSTORMS ACROSS MUCH OF WEST CENTRAL
TEXAS FOR THE NEXT 12 TO 18 HOURS. SEE AVIATION BELOW FOR
ADDITIONAL INFORMATION.

&&

.AVIATION...
LATEST RUC AND NAM DATA CONTINUE TO DEVELOP SHOWERS AND
THUNDERSTORMS ACROSS WEST CENTRAL TEXAS FOR THE REMAINDER OF
TONIGHT THROUGH THE AFTERNOON HOURS TOMORROW. ALOFT...THE UPPER-
LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO PUSH EAST ACROSS THE
SOUTHERN ROCKIES AND INTO THE PLAINS DURING THE SAME TIME FRAME. I
DID NOT MAKE ANY MAJOR CHANGES TO THE PREVIOUS TERMINALS. I DID
ADJUST MVFR CEILING HEIGHTS BASED ON CURRENT DATA AND MOS
GUIDANCE. PLUS...I DID ADD A THUNDERSTORM IDENTIFIER TO THE 18Z
PREVAILING SKY ELEMENT. BY 03Z MONDAY EVENING...EXPECT CONDITIONS
TO IMPROVE AS THE UPPER-LEVEL TROUGH SLIDES FARTHER EAST.

HUBER

&&

.PREV DISCUSSION... /ISSUED 718 PM CDT SUN MAY 1 2011/

UPDATE...
SHOWERS AND THUNDERSTORMS STILL LOOK ON TRACK TO DEVELOP ACROSS
WEST CENTRAL TEXAS OVERNIGHT TONIGHT. ANALYSIS OF VAPOR VAPOR
LOOP INDICATES MAIN UPPER-LEVEL TROUGH AXIS...WITH A POSITIVE
TILT...EXTENDS FROM COLORADO SOUTHWEST INTO CENTRAL ARIZONA.
OVERLAYING THE GFS40 500 MB HEIGHTS ON THIS LOOP REVEALS LITTLE IF
ANY 500 MB DIFFLUENCE OVER WEST CENTRAL TEXAS. LATEST WSR-88D DATA
INDICATE NO ECHOS OVER WEST CENTRAL TEXAS AT THIS TIME. ANALYSIS
OF THE NAM AND GFS 300 K AND 305 K THETA-E SURFACES INDICATES
BETTER ISENTROPIC UPGLIDE BEGINS AFTER 06Z TONIGHT. THUS...I
DECIDED TO ADJUST POPS DOWNWARD FOR THE REMAINDER OF THE FIRST 6
HOURS OF THE TONIGHT PERIOD AND CHANCE WEATHER GRIDS TO ONLY RAIN
SHOWERS. AFTER 06Z TONIGHT...I CHANGED THUNDERSTORM COVERAGE FROM
LIKELY TO EITHER ISOLATED OR SCATTERED WHILE LEAVING POPS
UNCHANGED. LATEST ZONE PRODUCT REFLECTS THESE CHANGES.

HUBER

PREV DISCUSSION... /ISSUED 339 PM CDT SUN MAY 1 2011/

SHORT TERM...
COLD FRONT HAS CLEARED ALL OF WEST CENTRAL TEXAS THIS
AFTERNOON...WITH MUCH COLDER TEMPERATURES AND CLOUDY SKIES BEHIND
IT. TEMPERATURES RANGED FROM THE 40S ACROSS THE BIG COUNTRY TO THE
50S ELSEWHERE. ALL THE CONVECTION THAT WAS OVER THE AREA THIS
MORNING HAS MOVED WELL TO THE EAST OF THE REGION. DEEP UPPER LEVEL
TROUGH CURRENTLY OVER THE FOUR CORNERS REGION WILL APPROACH THE CWA
TONIGHT AND MONDAY. AHEAD OF THIS TROUGH...BETTER DYNAMICS WILL
OVERSPREAD THE REGION WITH SCATTERED SHOWERS DEVELOPING ACROSS THE
ENTIRE AREA. ELEVATED INSTABILITY WILL RESULT IN ISOLATED EMBEDDED
THUNDERSTORMS..SO LEFT THUNDER IN THE GRIDS. LOW TEMPERATURES
TONIGHT WERE A BIT TRICKY. CLOUD COVER WILL HINDER IDEAL RADIATIONAL
COOLING CONDITIONS...BUT CONTINUED COLD AIR ADVECTION AND
EVAPORATIVE COOLING FROM PRECIPITATION ACROSS THE AREA SHOULD ALLOW
TEMPERATURES TO BOTTOM OUT IN THE LOW 40S TO UPPER 30S MOST AREAS.
TRENDED TEMPERATURES DOWN A BIT...BUT NOT AS LOW AS MET MOS
GUIDANCE. PRECIPITATION WILL CONTINUE INTO THE MORNING HOURS THEN
SLOWLY SHUT OFF FROM WEST TO EAST THROUGHOUT THE DAY AS THE TROUGH
SWINGS THROUGH. TEMPERATURES TOMORROW WILL ONCE AGAIN BE WELL BELOW
NORMAL...IN THE LOW TO MID 50S. KEPT THE WARMEST TEMPERATURES OUT
WEST...WHERE CLOUD COVER SHOULD BEGIN TO DECREASE BY MID AFTERNOON.

LONG TERM...
ALL MODELS CONTINUE TO AGREE THAT RAIN CHANCES WILL END RAPIDLY
FROM WEST TO EAST MONDAY AFTERNOON AND MONDAY EVENING. WILL
CONTINUE THE SLIGHT CHANCE OF POPS IN THE EXTREME EAST...BUT HAVE
NARROWED DOWN THAT AREA A LITTLE THIS AFTERNOON. SURFACE HIGH
PRESSURE BUILDS INTO THE AREA...SO IF SKIES CLEAR FAST
ENOUGH...AND IF NOT TOO MUCH RAIN FALLS IN THE NEXT 24 HOURS SO
DEWPOINTS CAN DROP EASILY...WILL SEE OVERNIGHT LOWS TUESDAY
MORNING DOWN NEAR RECORD VALUES. COLDEST TEMPERATURE IN SJT EVER
FOR MAY IS 35 DEGREES...33 FOR ABILENE...AND THESE MAY BE IN SOME
JEOPARDY IS EVERYTHING FELL JUST RIGHT. WILL CONTINUE THE SPS.

REST OF THE EXTENDED LOOKS PRETTY QUIET...AND FEW CHANGES PLANNED
TO WHAT WAS IN THE FORECASTS ALREADY. SLOW WARM UP THROUGH MID
WEEK...NOT SEEING HIGHS BACK IN THE 90S UNTIL NEXT WEEKEND. MODELS
HAVE GONE BACK AND FORTH WITH THE IDEA OF A COLD FRONT TRYING TO
DROP SOUTH INTO THE AREA...BUT NEITHER THE GFS OR THE ECMWF SHOW
MUCH UNTIL NEXT WEEKEND. GIVEN THE MODELS UNCERTAINTY...CONTENT TO
LEAVE THE MENTION OF THE FRONT OUT FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 39  50  35  68  46 /  60  50  10   0   0
SAN ANGELO 	 41  55  35  70  42 /  60  50  10   0   0
JUNCTION 	 44  54  35  72  40 /  60  50  10   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HUBER
Hazardous weather outlook, May 1, 2:56 PM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
256 PM CDT SUN MAY 1 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-022000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
256 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
WEST CENTRAL TEXAS TONIGHT. THE MAIN HAZARD WITH THESE
THUNDERSTORMS WILL BE DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ON MONDAY ACROSS
WEST CENTRAL TEXAS. RAIN CHANCES WILL DECREASE FROM WEST TO EAST
THROUGHOUT THE DAY. THE MAIN HAZARD WITH THESE THUNDERSTORMS WILL
BE DEADLY LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

DANIELS

In the hours before

Special weather statement, May 1, 11:54 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1154 PM CDT SUN MAY 1 2011

TXZ140-020530-
BROWN TX-
1154 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT FOR BROWN
COUNTY...

AT 1152 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHEAST OF LAKE BROWNWOOD
NEAR BYRDS STORE...OR ABOUT 13 MILES NORTH OF EARLY...MOVING
NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MAY BY MIDNIGHT CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

04
Special weather statement, May 2, 12:08 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1208 AM CDT MON MAY 2 2011

TXZ128-139-020545-
COLEMAN TX-CALLAHAN TX-
1208 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT FOR
COLEMAN AND CALLAHAN COUNTIES...

AT 1204 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER SILVER VALLEY...OR ABOUT 10 MILES
NORTHWEST OF COLEMAN...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE COLEMAN BY 1215 AM CDT
  US-283 NEAR THE COLEMAN-CALLAHAN COUNTY LINE AND OPLIN BY 1220 AM
  CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

04
Local storm report, May 2, 12:21 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1221 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     HAIL             THROCKMORTON            33.18N  99.18W
05/01/2011  E1.75 INCH       THROCKMORTON       TX   PUBLIC

            GOLF BALL SIZE OR LARGER HAIL REPORTED BY PUBLIC.
            CORRECTED LOCATION.

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS

EVENT NUMBER SJT1100161

JOHNSON
Special weather statement, May 2, 12:23 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1223 AM CDT MON MAY 2 2011

TXZ066-073-113-114-127-128-139-140-020645-
JONES TX-RUNNELS TX-SHACKELFORD TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
BROWN TX-CONCHO TX-
1223 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR
JONES...SHACKELFORD...TAYLOR...COLEMAN...CALLAHAN AND BROWN
COUNTIES...
RUNNELS AND CONCHO COUNTIES...

AT 1215 AM CDT...A LARGE AREA OF STRONG THUNDERSTORM WAS INDICATED
BY NATIONAL WEATHER SERVICE DOPPLER RADAR ACROSS THE SOUTHERN BIG
COUNTRY FROM WINTERS TO LAKE COLEMAN TO NEAR CLYDE...MOVING
NORTHEAST AT 35 MPH. STRONG STORMS WILL CONTINUE TO DEVELOP THROUGH
2 AM AND TRACK NORTHWARD ACROSS THE BIG COCUNTRY.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  OPLIN BY 1235 AM CDT
  BAIRD BY 110 AM CDT
  MORAN BY 140 AM CDT
  ABILENE BY 145 AM CDT
  ALBANY BY 145 AM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE
ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE
THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, May 2, 1:07 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
107 AM CDT MON MAY 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     HAIL             1 SSE BROWNWOOD         31.69N  98.98W
05/02/2011  E0.88 INCH       BROWN              TX   PUBLIC

            PENNY TO NICKEL SIZE HAIL 1 MILE NW OF WOODLAND HEIGHTS

&&

EVENT NUMBER SJT1100167

JOHNSON
Special weather statement, May 2, 1:58 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
158 AM CDT MON MAY 2 2011

TXZ139-140-154-155-170-020800-
MCCULLOCH TX-MASON TX-SAN SABA TX-COLEMAN TX-BROWN TX-
158 AM CDT MON MAY 2 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR
MCCULLOCH...SAN SABA...COLEMAN AND BROWN COUNTIES...
MASON COUNTY...

AT 154 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHEAST OF ROCHELLE...OR
ABOUT 12 MILES EAST OF BRADY...MOVING NORTHEAST AT 55 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HALL...RICHLAND SPRINGS AND PLACID BY 205 AM CDT
  SKEETERVILLE BY 210 AM CDT
  ELM GROVE...LOCKER AND MILBURN BY 215 AM CDT
  THE INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45 BY 220 AM CDT
  INDIAN CREEK BY 225 AM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 11:59 PM CDTSevere Thunderstorm WarningSJTBrown29 min
May 2, 12:35 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford40 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningSJTTaylor21 min
May 2, 3:51 PM CDTFrost AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.